# SDR UPS97824624

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, VISIBLE CORROSION NOTICED LEFT OF CENTER ACCESSORY ACCESS TRANSCRIBED TO SV PACKAGE NON-ROUTINE 724751, TEMPORARY REPAIR INSTALLED IAW UPS EO DC8-5330-9765A.  THIS ITEM TO BE MPI'D ON L/P 871216 ITEM NR 3.
